# SDR USAA20090717BB112

- Difficulty date: July 14, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Condition: Improper Part
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PHL - NEED TO REPLACE THE R2 DOOR ASSIST BOTTLE.  REPLACED THE R2 DOOR EMERGENCY POWER ACTUATOR.
